# SDR AALA20100221MIA01

- Difficulty date: February 21, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- Aircraft time: 59,064 hours, 20,303 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: SGDDK21091
- Condition: Blown
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED AFTER TAKEOFF AIR CONDITIONING DISTRIBUTION DUCT AT ROWS 12 TO 14 BLEW.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FLIGHT FERRIED TO MCI FOR DUCT REPLACEMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
